# SDR SIMA20011057

- Difficulty date: April 15, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1352
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4139 - CREW REPORTED PITCH TRIM ON CAPTAINS AND FIRST OFFICERS YOKE TO BE INOPERATIVE AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNT IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
